IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Software Science (SS) [schedule] [select]
Chair Kazuhiro Ogata (JAIST)
Vice Chair Akio Nakata (Hiroshima City Univ.)
Secretary Takashi Kobayashi (Tokyo Inst. of Tech.), Yoshiki Higo (Osaka Univ.)
Assistant Kazuyuki Shima (Hiroshima City Univ.)

Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Shigeo Kaneda (Doshisha Univ.)
Vice Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Secretary Hajime Iwata (Kanagawa Inst. of Tech.), Kohei Sakurai (Kanazawa Univ.)
Assistant Takuya Saruwatari (NTT DATA), Kosaku Kimura (Fujitsu labs.)

Special Interest Group on Software Engineering (IPSJ-SE) [schedule] [select]

Conference Date Wed, Jul 19, 2017 10:10 - 18:15
Thu, Jul 20, 2017 10:10 - 17:40
Fri, Jul 21, 2017 10:10 - 11:45
Topics  
Conference Place  

Wed, Jul 19 AM 
10:10 - 11:35
(1) 10:10-10:20  
(2)
SS
10:20-10:45 Graph compression by tree grammars and direct evaluation of a node selection query on a compressed graph Takeshi Takeda, Kenji Hashimoto, Hiroyuki Seki (Nagoya Univ.)
(3)
SS
10:45-11:10 Deadlock Detection in Scheduling of Last-Mile Transportation by Using Model Checking Mitsuaki Tsuji, Koji Hasebe, Kazuhiko Kato (Univ. of Tsukuba)
(4)
SS
11:10-11:35 Reliability Verification of Dynamic Information in Dynamic Map for Vehicles Yosuke Watanabe (Nagoya Univ.), Shuichi Sato (TCRDL), Hiroyuki Seki, Shoji Yuen (Nagoya Univ.)
  11:35-12:45 Lunch Break ( 70 min. )
Wed, Jul 19 PM 
12:45 - 14:00
(5)
KBSE
12:45-13:10 On the new metrics for automatically identifying slicing criteria for program comprehension Takaaki Masuhara, Hirohide Haga (Doshisha Univ.)
(6)
KBSE
13:10-13:35 Prototyping and Evaluation of Support Method of Model Checking using Modeling Notation of IoT System Architecture Shinpei Ogata (Shinshu Univ.), Yoshitaka Aoki (NUL), Hiroyuki Nakagawa (Osaka Univ.), Kazuki Kobayashi (Shinshu Univ.), Yuko Fukushima (NUL)
(7)
KBSE
13:35-14:00 Agile Development of Control Model focusing on Interaction between Hardware and Environment Shun Nishikawa, Saeko Matsuura (SIT)
  14:00-14:10 Break ( 10 min. )
Wed, Jul 19 PM 
14:10 - 15:25
(8)
KBSE
14:10-14:35 A Domain Model Approach using Normalized Class and Existence Dependency Shigeo Kaneda, Akio Ida, Yusuke Morimoto (Doshisha Univ.)
(9)
KBSE
14:35-15:00 A Study on Application of Goal Oriented Requirements Analysis to IoT System Michitaro Okano (Univ. of Tsukuba), Takako Nakatani (OUJ)
(10)
KBSE
15:00-15:25 Kosaku Kimura, Ryoji Kurata, Yusuke Sasaki, Hideo Tanida, Shridhar Choudhary, Susumu Tokumoto, Hayato Nishimura (Fujitsu Labs)
  15:25-15:35 Break ( 10 min. )
Wed, Jul 19 PM 
15:35 - 16:50
(11)
SS
15:35-16:00 A Data-Flow Analysis Method Based on Differences Among Execution Traces Toshihiro Kamiya (Shimane Univ.)
(12)
SS
16:00-16:25 Yoshiki Higo, Shinji Kusumoto (Osaka Univ.)
(13)
SS
16:25-16:50 Investigation of Developer Counts and Bug Fix Occurrences for Java Source Files
-- An Analysis Focusing on Dependent Relationships among Source Files --
Kazuki Yamauchi, Hirohisa Aman, Minoru Kawahara (Ehime Univ.)
  16:50-17:00 Break ( 10 min. )
Wed, Jul 19 PM 
17:00 - 18:15
(14)
SS
17:00-17:25 A Study on Discerning Hidden Critical Rules in Legacy Information Systems Masayuki Inoue, Akio Jin, Keitaro Horikawa (NTT), Noriaki Izumi (AIST)
(15)
SS
17:25-17:50 Influence of Partial History Extraction of Change Guide Method based on the Interaction Data Takumi Fujiwara, Takashi Kobayashi (Tokyo Inst. of Tech.)
(16)
SS
17:50-18:15 Framework for interactive characterization and annotation of part of source code Ken Nakayama (Tsuda Univ.), Shun'ichi Tano, Tomonori Hashiyama (UEC)
Thu, Jul 20 AM 
10:10 - 11:25
(17) 10:10-10:35  
(18) 10:35-11:00  
(19) 11:00-11:25  
  11:25-14:00 Lunch Break ( 155 min. )
Thu, Jul 20 PM 
14:00 - 15:15
(20) 14:00-14:25  
(21) 14:25-14:50  
(22) 14:50-15:15  
  15:15-15:25 Break ( 10 min. )
Thu, Jul 20 PM 
15:25 - 16:40
(23)
SS
15:25-15:50 On the Extraction of State Transition Tables from an Embedded Software System and Analysis Support Ryota Yamamoto, Norihiro Yoshida (Nagoya Univ.), Nao Aoki (JASA), Hiroaki Takada (Nagoya Univ.)
(24)
SS
15:50-16:15 Polynomial Interpretations to Convert Dependency Chains of Constrained Term Rewriting Systems to Bounded Increasing Sequences of Intergers Tomohiro Sasano, Naoki Nishida, Masahiko Sakai, Tomoya Ueyama (Nagoya Univ.)
(25)
SS
16:15-16:40 A compiler that translates to Malbolge from a C-language subset containing recursive calls Genki Sakanashi, Shohei Kobe, Masahiko Sakai, Naoki Nishida, Kenji Hashimoto (Nagoya Univ.)
  16:40-16:50 Break ( 10 min. )
Thu, Jul 20 PM 
16:50 - 17:40
(26)
SS
16:50-17:15 Test Case Prioritization and Visualization for Test Strategy Planning Tadahisa Kato, Hideto Ogawa (Hitachi)
(27)
SS
17:15-17:40 Documentation and Process to Share Semantics of Features Tsuneo Nakanishi (Fukuoka Univ.)
Fri, Jul 21 AM 
10:10 - 11:45
(28) 10:10-10:35  
(29) 10:35-11:00  
(30) 11:00-11:25  
(31) 11:25-11:45  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Yoshiki Higo (Osaka University)
TEL: 06-6879-4111
FAX: 06-6879-4114
E-: ist-u 
Announcement Latest information will be presented on the homepage
http://www.ieice.org/iss/ss/
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Shigeo Kaneda (Doshisha Univ.)
E-: ss 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/
IPSJ-SE Special Interest Group on Software Engineering (IPSJ-SE)   [Latest Schedule]
Contact Address  


Last modified: 2017-06-27 17:35:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SS Schedule Page]   /   [Return to KBSE Schedule Page]   /   [Return to IPSJ-SE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan